Local fibred right adjoints are polynomial

Anders Kock, Joachim Kock

Research output: Contribution to journalArticleResearchpeer-review

Abstract

For any locally cartesian closed category E, we prove that a local fibred right adjoint between slices of E is given by a polynomial. The slices in question are taken in a well-known fibred sense.© Cambridge University Press 2012.
Original languageEnglish
Pages (from-to)131-141
JournalMathematical Structures in Computer Science
Volume23
Issue number1
DOIs
Publication statusPublished - 1 Feb 2013

Fingerprint Dive into the research topics of 'Local fibred right adjoints are polynomial'. Together they form a unique fingerprint.

  • Cite this